RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 293, Pages 43–61 (Mi tm3703)  

This article is cited in 2 scientific papers (total in 2 papers)

Construction of an optimal envelope for a cone of nonnegative functions with monotonicity properties

E. G. Bakhtigareeva, M. L. Goldman

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We study the problem of constructing a minimal quasi-Banach ideal space containing a given cone of nonnegative functions with monotonicity properties. The construction employs nondegenerate operators. We present general results on constructing optimal envelopes consistent with an order relation and obtain specifications of these constructions for various cones and various order relations. We also address the issue of order covering and order equivalence of cones.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
This work is supported by the Russian Science Foundation under grant 14-11-00443.


DOI: https://doi.org/10.1134/S0371968516020035

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 293, 37–55

Bibliographic databases:

UDC: 517.51
Received: November 4, 2015

Citation: E. G. Bakhtigareeva, M. L. Goldman, “Construction of an optimal envelope for a cone of nonnegative functions with monotonicity properties”, Function spaces, approximation theory, and related problems of mathematical analysis, Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 293, MAIK Nauka/Interperiodica, Moscow, 2016, 43–61; Proc. Steklov Inst. Math., 293 (2016), 37–55

Citation in format AMSBIB
\Bibitem{BakGol16}
\by E.~G.~Bakhtigareeva, M.~L.~Goldman
\paper Construction of an optimal envelope for a~cone of nonnegative functions with monotonicity properties
\inbook Function spaces, approximation theory, and related problems of mathematical analysis
\bookinfo Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 293
\pages 43--61
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3703}
\crossref{https://doi.org/10.1134/S0371968516020035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628469}
\elib{http://elibrary.ru/item.asp?id=26344468}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 293
\pages 37--55
\crossref{https://doi.org/10.1134/S0081543816040039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380722200003}
\elib{http://elibrary.ru/item.asp?id=27119603}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979978248}


Linking options:
  • http://mi.mathnet.ru/eng/tm3703
  • https://doi.org/10.1134/S0371968516020035
  • http://mi.mathnet.ru/eng/tm/v293/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bokayev, M. L. Goldman, G. Zh. Karshygina, “Some integral estimates on the cones of functions with the monotonicity conditions”, Bull. Karaganda Univ. Math., 90:2 (2018), 80–87  crossref  isi
    2. N. A. Bokaev, M. L. Gol'dman, G. Zh. Karshygina, “Cones of Functions with Monotonicity Conditions for Generalized Bessel and Riesz Potentials”, Math. Notes, 104:3 (2018), 348–363  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:162
    Full text:17
    References:28
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020